Studia Logica 85 (3):361-379 (2007)

Authors
Krystyna Mruczek-Nasieniewska
Nicolaus Copernicus University
Abstract
The lattices of varieties were studied in many works (see [4], [5], [11], [24], [31]). In this paper we describe the lattice of all subvarieties of the variety $G_{Ex}^n$ defined by so called externally compatible identities of Abelian groups and the identity xⁿ ≈ yxⁿ. The notation in this paper is the same as in [2]
Keywords Philosophy   Computational Linguistics   Mathematical Logic and Foundations   Logic
Categories (categorize this paper)
DOI 10.1007/s11225-007-9038-9
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 61,064
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Universal Algebra.George Grätzer - 1982 - Studia Logica 41 (4):430-431.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

P-Compatible Abelian Groups.Krystyna Mruczek-Nasieniewska - 2005 - Logic and Logical Philosophy 14 (2):253-263.
Subdirectly Irreducible P-Compatible Abelian Groups.Krystyna Mruczek - 2003 - Bulletin of the Section of Logic 32 (1/2):57-63.
On Birkhoff’s Common Abstraction Problem.F. Paoli & C. Tsinakis - 2012 - Studia Logica 100 (6):1079-1105.

Analytics

Added to PP index
2009-01-28

Total views
31 ( #344,494 of 2,439,610 )

Recent downloads (6 months)
1 ( #432,499 of 2,439,610 )

How can I increase my downloads?

Downloads

My notes